# SDR ASAA2016072017492

- Difficulty date: July 20, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 38,109 hours, 11,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A7502160
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL SUPPORT ANGLE CRACKED AT 500G, STRINGER 25R.  ACFT GROUNDED.  REMOVED & REPLACED THE INTERCOSTAL SUPPORT ANGLE IAW DWG 143A7505 REV A, B, AND SRM 51-40-02.
